# SDR ASOA201000862

- Difficulty date: June 3, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 19,347 hours, 13,276 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY AREA FWD F/A PANEL EMERGENCY LIGHT LENS CRACKED.  R & R FWD GALLEY AREA FWD F/A PANEL EMERGENCY LIGHT ASSY IAW MM 33-51-05. OPS CHECK GOOD IAW MM 33-51-05.
